# SDR C2XA09IA312

- Difficulty date: December 14, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 25,008 hours, 24,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST-FLIGHT INSPECTION THE CREW REPORTED AN OVERHEAD EMERGENCY EXIT LIGHT TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY TESTED THE EMERGENCY LIGHTS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
